I have been having a roller-coaster ride experience with periods of extreme dizziness, tinnitus, pressure to my right side of my face and what feels like I would imagine a stroke feels like on the right side of my face. Then I will feel okay for a period of a few hours before it comes roaring back again. I talked to my ENT doctor who thinks it is a vestibular migraine since there is no hearing loss or pain. He is reluctant to prescribe anything since I am on so many meds for fibromyalgia (neurontin, trazadone, lexapro, cymbalta, plendil, and prevacid). My med specialist thinks that adding a med for the migraine is fine with some tweaking to the other meds. They have been playing telephone tag and now it's been a week with no answers, no meds, and no relief.
Can anyone tell me what I should do?
BTW - I can't get an appt to see a neurologist for 4 months and I can't see an ENT specialist at Mass Eye and Ear until October.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.